# SDR DALA2016012000461

- Difficulty date: December 5, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 74,638 hours, 33,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 600 BETWEEN STRINGERS 5 AND 6R BEYOND ALLOWABLE DAMAGE LIMITS.  INSTALLED BLIND RIVET IAW SRM 53-00-01.  VISUAL INSPECTION AT 1000 FLT CYCLES. REPLACED NO LATER THAN 3000 FLT CYCLES OR 24 MONTHS.  PERFORMED REPETITIVE INSPECTION IAW SRM 53-00-01.  NO FURTHER DAMAGE NOTED, OK TO CONTINUE ON QC DEFERRAL.
